# SDR SWAA2021122048831

- Difficulty date: November 30, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 67,505 hours, 40,058 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LW #4 SLAT SKIN AT ACTUATOR FITTING ATTACHMENT 3RD 0/B AFT RIVET. CRACK LENGTH 0.0394' AT 1 O'CLOCK POSITION. ; CRACK FOUND AT LW #4 SLAT SKIN AT ACTUATOR FITTING ATTACHMENT 3RD 0B AFT RIVET. CRACK LENGTH 0.0394' AT 1 O'CLOCK POSITION.  REMOVED ACCESS PANELS 522CB; 522DB AND 522EB AT SLAT #4 FOR ACCESS IAW AMM 27-81-41-000-801.  INSTALLED REPAIR PARTS IAW SRM 57-42-01-2R-8 & SRM 51-40-02-0G-0.  APPLIED FILLET SEAL AT REPAIR DOUBLER IAW AMM 51-31-00-390-804.  INSTALLED FLEX SKIN AND ACCESS PANELS IAW SRM 51-40-02-0G-0.
